ON A HALF-DISCRETE REVERSE MULHOLLAND'S INEQUALITY

Authors

  • B. Yang Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, P.R. China

Abstract

By using the way of weight functions and the technique of real analysis, a half-discrete reverse Mulholland's Inequality with a best constant factor is given. The extension with multi-parameters and the equivalent forms are also considered.

Downloads

Published

2012-05-08

How to Cite

Yang, B. (2012). ON A HALF-DISCRETE REVERSE MULHOLLAND’S INEQUALITY. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 137-144. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/139

Issue

Section

Research Article